09/06/2021

Gedarel 20/150

Combined pill

2/5

About the reviewer

Age
18-25
Time used
3 - 5 years
Had children
No
Height
5'3"/160cm
Weight
55kg - 60kg / 8st 9lb - 9st 6lb
Currently using
No I've stopped using it

Experience

I started off on this pill about 2 years ago, as my previous pill had issues with manufacturing. At first I was completely fine, this pill seemed like a god send to me. My head space and mental health improved drastically from the previous pill I was on, my periods were lighter and I experienced no PMS symptoms. The longer I was on it, the worse my experience got. Everytime I took a pill I would find myself feeling extremely sick and nauseated. I started experiencing regular headaches, and then migraines. My periods also changed. For a period of time, I had no period at all on my week off. But then they changed again and I’d experience a month where my period my extremely light and lasted 1-2 days, and then the following month my periods would be heavier and last 5-6 days. This was just a repetitive cycle. I have always took my pill on time, never missed one, so this was strange to me. I also found my head space change, I’ve suffered a huge increase in my anxiety levels. My mind is constantly on the go. Obviously this may not be pill related, but to me it seems strange how the longer I was on it, the worse it got. I’ve been considering getting off the pill for a long time, and I’m glad I finally have. It’s the best decision I ever made. Listen to your body and don’t let anyone tell you what contraceptive you should be on. No one knows your body better than you.

Impact whilst taking

Mood
Somewhat positively
Weight
I gained weight
Periods
Stopped periods
Sex drive
Loss of sex drive

Side effects whilst taking

Migraines

Headaches

Aura symptoms

Nausea or vomiting

Spots or acne

Tender breasts

Womb cramps

Vaginal discharge

Impact after using

Mood
Very positively
Weight
I don’t know / can’t tell
Periods
I don’t know/can’t tell
Sex drive
I don’t know / can’t tell

Migraines

Headaches

Aura symptoms

Better skin

Tender breasts

Spots or acne

Womb cramps

Vaginal discharge

Experience after taking

I cannot provide an accurate answer as I am now usuing another method of contraception in replacement of the pill. I do not know what my full experience coming off of the pill would have been

Had a similar experience?

Leave a short review and help other women find the right method for them

Want advice?

Speak to one of our doctors about your concerns